Jaundice due to carbimazole.
- Published Article
- Publication Date
Nov 01, 1975
On three occasions, a 63 year old housewife with hyperthyroidism developed a reaction which included fever, pruritus, malaise, and, on one occasion, jaundice one to 17 days after taking carbimazole. Challenge with carbimazole was followed within 12 hours by abdominal pain, pruritus, and increased serum transaminase levels. Light microscopy of a liver biopsy showed increase of portal zone cellularity over the control and the electron microscopy revealed fine structural changes compatible with drug-related liver injury.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/17/2018 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/1193420